Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Dark brown marks on legs, back. Prescribed cutisoft, tacrolimus. Suggestions for medication?

Hello i have dark brownish marks on my back and legs what mark or scar remover cream would u suggest that works effectively and quickly for sure Doctors from XXXX have given me cutisoft and tacrolimus ointment to apply on the marks but i see not much differnce should i continue to use these? Whats the best med to use
Asked On : Sat, 6 Oct 2012
Answers:  1 Views:  120
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Dermatologist 's  Response
Thanks for the query.
This hyper pigmentation can be removed by using skin lightening creams.
Various creams are available like melalite xl, lookbrite, Lumaglow etc.
You can take any of them.

The following should be procedure to use it.

1. Wash the affected area in evening around 7.

2. Dry and apply cream all over the affected area.

3. Keep it for two hour.

4. Wash face again.

5. Apply some moisturising cream and sleep.

Do this for a month, you will see the results.

Let me know if you have any other doubts.
Thank you
Answered: Sat, 31 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor